| Catalog Number |
777628 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during ureteral stone surgery, it was found that there was a problem with the stent coating, and the customer thought that it could not be used and replaced with a new stent.
Additional Manufacturer Narrative
The reported event is unconfirmed.Visual evaluation received 1 ureteral stent in opened packaging.Upon visual inspection it was noted there was no flaking present on the stent.Also received 1 photo sample that shows the top overview of catheter.Based on the physical sample received the reported event is unconfirmed.No root cause could be found because the reported event was unconfirmed.A dhr review is not required as the reported event is unconfirmed.The labelling review is not required as the reported event is unconfirmed.Udi format updated with available product information per gudid as requested.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description